- Research Article
- Open Access
Inequalities for differentiable reproducing kernels and an application to positive integral operators
Journal of Inequalities and Applications volume 2006, Article number: 53743 (2006)
Let be an interval and let be a reproducing kernel on. We show that if is in the appropriate differentiability class, it satisfies a 2-parameter family of inequalities of which the diagonal dominance inequality for reproducing kernels is the 0th order case. We provide an application to integral operators: if is a positive definite kernel on (possibly unbounded) with differentiability class and satisfies an extra integrability condition, we show that eigenfunctions are and provide a bound for its Sobolev norm. This bound is shown to be optimal.
Aronszajn N: Theory of reproducing kernels. Transactions of the American Mathematical Society 1950,68(3):337–404. 10.1090/S0002-9947-1950-0051437-7
Buescu J: Positive integral operators in unbounded domains. Journal of Mathematical Analysis and Applications 2004,296(1):244–255. 10.1016/j.jmaa.2004.04.007
Buescu J, Garcia F, Lourtie I, Paixão AC: Positive-definiteness, integral equations and Fourier transforms. Journal of Integral Equations and Applications 2004,16(1):33–52. 10.1216/jiea/1181075257
Buescu J, Paixão AC: Positive definite matrices and integral equations on unbounded domains. Differential and Integral Equations 2006,19(2):189–210.
Moore EH: General Analysis. Pt. I, Memoirs of Amer. Philos. Soc.. American Philosophical Society, Pennsylvania; 1935.
Moore EH: General Analysis. Pt. II, Memoirs of Amer. Philos. Soc.. American Philosophical Society, Pennsylvania; 1939.
Riesz F, Nagy B: Functional Analysis. Ungar, New York; 1952.
Saitoh S: Theory of Reproducing Kernels and Its Applications, Pitman Research Notes in Mathematics Series. Volume 189. Longman Scientific & Technical, Harlow; 1988.
About this article
Cite this article
Buescu, J., Paixão, A.C. Inequalities for differentiable reproducing kernels and an application to positive integral operators. J Inequal Appl 2006, 53743 (2006). https://doi.org/10.1155/JIA/2006/53743
- Integral Operator
- Integrability Condition
- Sobolev Norm
- Order Case
- Diagonal Dominance